# SDR JJBA20181130023

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LATERAL 'L' SHAPE FR65 AT LOWER DOOR STOP. INSTALLED NEW SHEAR CLIP SEGEMENT (LATERAL 'L' SHAPE) AT FR65 BETWEEN STRG 15L-18L. CORROSION FOUND TO BE LEVEL 2
